T Nation

To Bill or any other Mag-10 experts

Does Mag-10 effect mood like steroids do? The reason I’m asking such a question is I did a 12 week steroid cycle (500mg sust. per week) last summer and seriously effected my mood. I went from being pretty depressed before the cycle to a rapid cycling of moods, characterized by a deep depression lasting about 5 days to a to good, energetic mood (but not manic) for 5 days and so on for the duration of the cycle and a little after. What I want to know is whether or not this would happen if I took Mag-10 (following label recommendations)? I don’t think it would cansidering I’m not depressed any more (I’m on an SSRI), but I’d like to hear other opinions/recommendations. Also, I took steroids before when i was younger with no problems (although in lower doses) I’d really appreciate any replies. Thanks!

P.S. If anybody has any idea what could have caused this, I’m all ears.

Androgens tend to have effect on mood but the effects tend to differ between individuals and for the same individual, between different steroids. Though there are some commonalities: e.g., steroids like trenbolone or 4-AD are CNS stimulants for about everybody; steroids like Primobolan have little or no CNS effect for anybody; nandrolone often has a depressive or libido killing effect; methandrostenolone (Dianabol) is often a mood booster, etc.

MAg-10 generally has no adverse effect on mood.

Really appreciate you replying so quickly, Bill. Thanks!